# SDR CALA2017090803061

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 78,135 hours, 18,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

F/A REPORTED AFTER PUSH BACK, THE L4  DOOR SLIDE LIGHT DID NOT ILLUMINATE.  REMOVED THE SLIDE COVER, LUBRICATED AND CHECKED ADJUSTMENT OF GIRT BAR SLIDER IAW AMM 52-11-25-825-001 AND OPS CHECKED WITH GIRT BAR MECHANISIM IAW AMM 52-11-25-735-024.  ALL OPS CHECKED NORMAL AND LIGHT OPERATED NORMAL.  OK TO CONTINUE. VERIFIED LUBE, GIRT BAR ADJUSTMENT AND OPERATIONAL CHECK IAW AMM 52-11-25-825-001, AND 52-11-25-735-024. ALL CHECKED NORMAL.
